# SDR UPS08851742

- Difficulty date: January 9, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36440462
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 4 ALT5-65 TO FRONT SPAR FITTING CRACKED.  REPAIRED FWD SPAR FITTING BY FABRICATION AND INSTALLATION IAW SRM 51-01-20D, SRM 51-03-02, SRM 51-01-08 AND SRM 51-01-12.
